# SDR M3XA2014021101

- Difficulty date: January 31, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N514MT
- Make and model: Bell 407
- Aircraft serial: 53587
- Aircraft time: 6,935 hours, 5,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Dented
- Location: Zone 200
- Part time: 6,935 hours, 5,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DECK DENTS.
